Bad hay fever and rash on legs

Discussion in 'Trying to Conceive' started by Lucyboo, Jun 28, 2013.

  1. Lucyboo

    Lucyboo Well-Known Member

    Joined:
    May 28, 2013
    Messages:
    1,724
    Likes Received:
    0
    Hi, I've been suffering with the worst hay fever ever this year and now I've got these bumps all over my legs which are really itchy and a few on my torso but that's a handful. Anyway I understand anti-histamine is bad when ttc and don't know what to take. Gonna ring docs when they open.
     
  2. Lucyboo

    Lucyboo Well-Known Member

    Joined:
    May 28, 2013
    Messages:
    1,724
    Likes Received:
    0
    And the doctor won't even give me an appointment and told me I should take anti-histamine anyway... Aargh!!!!!
     
  3. coz78

    coz78 Well-Known Member

    Joined:
    May 2, 2013
    Messages:
    1,744
    Likes Received:
    0
    It apparently dries up cm. Could you use conceive plus or the like to help get over that? x
     
  4. Lucyboo

    Lucyboo Well-Known Member

    Joined:
    May 28, 2013
    Messages:
    1,724
    Likes Received:
    0
    I managed to get some cream from pharmacy. Relief at last :) sniffles aren't as bad at the mo. I'm supposed to be ovulating around now and didn't want this rash ruining my chances...
     
  5. coz78

    coz78 Well-Known Member

    Joined:
    May 2, 2013
    Messages:
    1,744
    Likes Received:
    0
    Why do these things happen during ov? Fx you can carry on as normal now x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice